It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Usually about once a month, I have a very small breakout...like I'll get a couple big zits on the side of my face. No big deal, but for the last couple of weeks, I've just been breaking out. Noticeable zits are popping up - big, red inflamed zits that seem to have trouble coming to a head, and continue to appear when the other ones are starting to heal. They show up on my face and the back of my head and neck.

I've read that B vitamins can cause breakouts. For about the last two months, I've been taking a B-complex multi-vitamin, and the amounts per pill are ridiculous, like 855 percent of vitamin B6. And while I forget to take them some days, could this be contributing to a breakout so late?

I wash my face with two different cleansers too - one is one of those exfoliating face creams with the little grits in it, and the other is allegedly a deep pore cleanser. I don't use them together - often I use one on one day and the other the next day and alternate since I have no clue if they will react with each other.

And my skin's always been oily too; I try to control that by splashing a little water on my face or wiping my face down with alcohol or peroxide to dry it out more. But geez, my face looks worse now than it did when I was a teen!

Has anyone else ever had this happen? It especially is lousy for me since I'm a horrible scab picker and I will scratch at a healing blemish until I see the skin under the scab is healed and I can peel it off without any bleeding.





All times are GMT -7. The time now is 05:44 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!